# SDR ASAA2022072039153

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 3,899 hours, 1,247 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Drive Unit
- Part number: 8222130001
- Part serial: 4KL492
- Condition: Faulty
- Location: Nose Radome
- Part time: 3,915 hours, 1,255 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR IS WORKING INTERMITTENTLY. RED STREAK FROM A/C TO 10-11 O'CLOCK POSITION ON DISPLAY. GROUNDED - YES. PERFORMED WXR OPS TEST NORMAL, UNABLE DUPLICATE DISCREPANCY ON GROUND, FOR PRECAUTIONARY, REPLACED NEW ANTENNA DRIVE UNIT, PERFORMED INSTALLATION TEST GOOD B737-9 AMM 34-41-11/401.
